# SDR UPS205606

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON FLOORBEAM UPPER FLANGE BS 1110 RBL 50 TO 56 LBL 3 TO 20 AND 40 TO 44.  REMOVED CORROSION, OUT OF LIMITS REPAIRED PER EWO 96-2087.
